# SDR CALA9801108

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT CEILING PANEL ATTACHING STRAPS CORRODED.  NEW STRAPS WERE FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-10-3.
